MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator
Model Number 71020
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2026 targeting the cluneal nerve.After using the system for some time the patient then reported challenges connecting the implantable pulse generator (ipg) to the external therapy discs.Troubleshooting in the field confirmed the external devices to be functioning as expected and found no impedance errors when the system was tested while implanted.Fluoroscopic imaging was completed to rule out ipg migration as a cause of the connectivity issues.Cause of the connectivity issues was unable to be identified so the patient was scheduled for revision of the ipg.On (b)(6) 2026, a surgical procedure was performed to reposition the ipg, however after handling the device it returned impedance errors and required replacement during the same procedure.The implanted leads remained in place and were successfully connected to the new ipg.
 
Additional Manufacturer Narrative
The nalu representative present at the revision confirms there are no reports of any events leading up to the change in connectivity and imaging did not identify any implanted device migration.Impedance testing returned all good readings before revision and then impedance errors after removing the ipg from the pocket.There is insufficient information or testing to verify if the impedance errors were due to device failure or related to handling damage from the revision procedure.The explanted ipg was not retained for return to the firm and thus no further testing was able to be performed to draw any conclusions as to the cause of the connectivity challenges.

Brand Name
Nalu Neurostimulation System
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008--724
MDR Report Key50136206
Report Number3015425075-2026-00072
Device Sequence Number16071806
Product Code GZF
UDI-Device Identifier00812537037363
UDI-Public(01)00812537037363(11)251120(17)281120
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/04/2026
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown